# SDR AUS20010923

- Difficulty date: August 14, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 29X111010PR
- Condition: Faulty
- Location: Mlg
- Part time: 3 cycles
- Component: Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR TYRE HAD EXCESSIVE SIDEWARDS DEFLECTION DURING LANDING CAUSING THE TYRE TO CONTACT THE BRAKE ASSEMBLY. TYRE SIZE 29X11.0X10 10PLY.
